# SDR MWEA010459

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4911499520
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LOWER SHEAR CLIP ON BULKHEAD 69, BETWEEN STRINGER 15-16 TO FACILITATE OTHER MAINTENANCE.   CLIP HAS SEVERAL SPOTS OF LIGHT TO MODERATE CORROSION, BLENDED CORROSION, LOCATED AND DRILLED REPLACEMENT CLIP.
